arrow
Volume 6, Number 4
Previous Issue Next Issue

Xin-Min Xiang & Jia-Dong Zheng

J. Comp. Math., 6 (1988), pp. 293-306.

Preview Full PDF 1814 19937 Abstract

Qian-Shun Chang

J. Comp. Math., 6 (1988), pp. 307-317.

Preview Full PDF 1871 20082 Abstract

Zhao-Yong You & Xiao-Jun Chen

J. Comp. Math., 6 (1988), pp. 318-324.

Preview Full PDF 1789 19743 Abstract

Ji-Guang Sun

J. Comp. Math., 6 (1988), pp. 325-335.

Preview Full PDF 1776 19702 Abstract

Chun-Hui Chen

J. Comp. Math., 6 (1988), pp. 336-347.

Preview Full PDF 1834 19871 Abstract

Guo-Rong Wang & Sen-Quan Lu

J. Comp. Math., 6 (1988), pp. 348-354.

Preview Full PDF 1832 20540 Abstract

Dennis J. E. Jr, Song-Bai Sheng & Phuong Anh Vu

J. Comp. Math., 6 (1988), pp. 355-374.

Preview Full PDF 1809 19920 Abstract

Lian-Sheng Zhang

J. Comp. Math., 6 (1988), pp. 375-382.

Preview Full PDF 1521 19562 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard